MathSciNet Relay Station
MathSciNet bibliographic data
MR548104 (80k:55034) 55P45
Hubbuck, J. R. A conjecture on the $p$-regularity of an $H$-space. Proc. Amer. Math. Soc. 78 (1980), no. 1, 149–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement